# SDR AWXA960318

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND CORROSION ON STRINGER 17L, BL 967.  FABRICATED AND INSTALLED REPAIR STRINGER PER SRM 53-30-02.  (M)
